# SDR SWIA200211410

- Difficulty date: October 27, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 2,173 hours, 1,701 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Right
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

''FLAPS FAIL'' DURING DESCENT AT ZERO DEGREES.  LANDED WITH FLAPS ZERO DEGREES.COMPLIED WITH AD 98-20-01/03 MAINTENANCE ACTION.  FOUND ASYMMETRY AND BPSU PROBLEMS.  RIGGED RIGHT BPSU IAW MM 27-51-10.  OPS CHECK GOOD.
